Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diagnosed with fatty liver, on medication, loss of appetite, coughing, breathing difficulty, bruises on lower part of the rib cage, is it an emergency ?

I have reacently found out my 15 year old daughter has a fatty liver . We were given instructions for medication and told her pains would go away. Its two weeks later, and three days ago she lost her appetite completely and hasn t gotten it back yet. She s coughing hard and constantly and also is having troubles breathing . She can feel bruises all along the lower part of her rib cage. Should i take her to a doctor immediately or let it go on?
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response

Thanks for posting your query

Fatty liver is due to metabolic disturbances of the lipid metabolism

If left untreated it will end up in fibrosis and ultimately cirrhosis of liver

I would suggest you take your daughter to a gastroentrologist and get her investigated and treated

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept this reply and rate it

Wishing Your Daughter A Speedy Recovery
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor